# SDR FDEA201303070513

- Difficulty date: March 7, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INTERNAL SKIN SURFACES LT SIDE FROM PPS 138 - 174, HAS SIGN OF CORROSION.  REPAIRED IAW EA F-5450-T0300141.    MAJOR REPAIR
